<< Previous Issue Journal of the Korean Mathematical Society (Vol. 52, No. 5) Next Issue >>
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 891—1122
Postprocessing for guaranteed error bound based on equilibrated fluxes
Kwang-Yeon Kim
MSC numbers : Primary 65N30, 65N15
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 891—906
Generation of class fields by Siegel-Ramachandra invariants
Dong Hwa Shin
MSC numbers : Primary 11G16; Secondary 11F03, 11G15, 11R29, 11R37
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 907—928
Some polynomial invariants of welded links
Young Ho Im, Kyeonghui Lee, and Mi Hwa Shin
MSC numbers : Primary 57M25; Secondary 57M27
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 929—944
$\Omega$-result on coefficients of automorphic $L$-functions over sparse sequences
Huixue Lao and Hongbin Wei
MSC numbers : 11F30, 11F66
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 945—954
Integral points on the Chebyshev dynamical systems
Su-Ion Ih
MSC numbers : 11G50, 14G05, 14G40, 37P05, 37P30, 37P35
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 955—964
Simple-root negacyclic codes of length $2p^n{\ell}^m$ over a finite field
Anuradha Sharma
MSC numbers : 94B15
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 965—989
Remarks on nonspecial line bundles on general $k$-gonal curves
Youngook Choi and Seonja Kim
MSC numbers : 14H30, 14H51, 14C20
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 991—1001
Completion of Hankel partial contractions of non-extremal type
In Hyoun Kim, Seonguk Yoo, and Jasang Yoon
MSC numbers : Primary 47B35, 15A83, 15A60, 15A48; Secondary 47A30, 15-04
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 1003—1021
On the convergence of series of martingale differences with multidimensional indices
Ta Cong Son and Dang Hung Thang
MSC numbers : 60B11, 60B12, 60F15, 60G42, 60G60
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 1023—1036
The symmetry of $\text{spin}^{\mathbb{C}}$ Dirac spectrums on Riemannian product manifolds
Kyusik Hong and Chanyoung Sung
MSC numbers : 53C27, 58C40
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 1037—1049
Almost split sequences for complexes via relative homology
Gang Yang
MSC numbers : 16G10, 16G70, 18E10, 18G25, 18G35
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 1051—1068
Gegenbauer wavelets operational matrix method for fractional differential equations
Mujeeb ur Rehman and Umer Saeed
MSC numbers : 65L60, 65M70, 65N35
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 1069—1096
Some results of $p$-biharmonic maps into a non-positively curved manifold
Yingbo Han and Wei Zhang
MSC numbers : 58E20, 53C21
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 1097—1108
Classification of smooth Schubert varieties in the symplectic Grassmannians
Jaehyun Hong
MSC numbers : Primary 14Mxx, 53Cxx
J. Korean Math. Soc. 2015 Vol. 52, No. 5, 1109—1122

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd